# SDR SWAA2024041172760

- Difficulty date: April 10, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N261WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32517
- Aircraft time: 58,022 hours, 34,719 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR ESCAPE SLIDE GIRT BAR SKIRT FLAP RUBBER DISBONDED.   R&R FWD ENTRY DOOR ESCAPE SLIDE IAW MT 725-61-06.  INSPECTION C/W R&R FWD ENTRY DOOR ESCAPE SLIDE IAW MT 725-61-06.
